IJPAM: Volume 108, No. 3 (2016)

SUZUKI TYPE UNIQUE COMMON TRIPLED FIXED POINT
THEOREM FOR WEAK $\phi$-CONTRACTION IN
MULTIPLICATIVE METRIC SPACES

V.M.L. Hima Bindu$^1$, G.N.V. Kishore$^2$
$^1$Department of Mathematics
K.L. University
Vaddeswaram, Guntur, 522 502, Andhra Pradesh, INDIA
[email protected]


Abstract. In this paper, we obtain a Suzuki type unique common tripled fixed point theorem for weak $\phi$-contraction in multiplicative metric spaces.

Received: March 15, 2016

AMS Subject Classification: 54H25, 47H10, 54E50

Key Words and Phrases: multiplicative metric, weakly compatible maps, tripled fixed point, Suzuki type contraction

Download paper from here.




DOI: 10.12732/ijpam.v108i3.8 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 108
Issue: 3
Pages: 561 - 580


$\phi$-CONTRACTION IN MULTIPLICATIVE METRIC SPACES%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).